Children's Triaminic Night Time Cold & Cough Syrup Grape
|Special Info for This Item|
|FREE Shipping Eligible|
Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Misc: Diphenhydramine HCl (antihistamine/cough suppressant), phenylephrine HCl (nasal decongestant). What you need to make your child feel better. Cough relief. Runny, stuffy nose. Itchy throat. Trusted by parents for over 50 years. Great tasting liquids: free dosage cup (enclosed); alcohol-free. Each teaspoonful contains: sodium 6 mg.
Active ingredients: Diphenhydramine HCI (6.25 mg). Phenylephrine HCI 2.5 mg.
May be given every 4 hours. Do not give more than 6 doses in 24 hours unless directed by a doctor. Children Under 4 Years of Age: , Do not use. Children Under 4 Years of Age:, Do not use. Children 4 to Under 6 Years of Age:, Do not use unless directed by a doctor. Children 6 to Under 12 Years of Age: , 2 teaspoonfuls (10 ml).